Issue
Volume 14, Number 3

Articles in the Issue:

Regular Articles:
Makram Hamouda, Roger Temam and Le Zhang
Modeling the Lid Driven Flow: Theory and Computation.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 313-341. Abstract
pdf
Full Article

Li Guo and Yang Yang
Superconvergence of Discontinuous Galerkin Methods for Linear Hyperbolic Equations with Singular Initial Data.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 342-354. Abstract
pdf
Full Article

Mahboub Baccouch
An Optimal a Posteriori Error Estimates of the Local Discontinuous Galerkin Method for the Second-Order Wave Equation in One Space Dimension.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 355-380. Abstract
pdf
Full Article

Yuanyuan Zhang and Zhongying Cheng
Nonconforming Finite Volume Methods for Second Order Elliptic Boundary Value Problems.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 381-404. Abstract
pdf
Full Article

Kai Zhang and Xiao Qi Yang
Pricing European Options on Zero-Coupon Bonds with a Fitted Finite Volume Method.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 405-418. Abstract
pdf
Full Article

Chiara Sorgentone and Bernardo Favini
A Systematic Method to Construct Mimetic Finite-Difference Schemes for Incompressible Flows.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 419-436. Abstract
pdf
Full Article

Yujing Yuan and Dong Liang
Numerical Optimal Pollution Control Subject to the Convection-Diffusion Transport Equations.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 437-455. Abstract
pdf
Full Article

Yanni Gao, Junliang Lv and Lanhui Zhang
Mixed Finite Volume Method for Elliptic Problems on Non-Matching Multi-Block Triangular Grids.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 456-476. Abstract
pdf
Full Article